Skip to Main Content

Shop by category

Shop by Brand

Shop by Price

Non-Prescription Remedies

Showing results 1 – 1 of 1.

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg. Kirkland Signature™ Aller-Fex™, 150 Tablets
$33.99
$26.99 After $7 OFF 5.0(6)

Compare to Allegra® Allergy Active Ingredient, Fexofenadine HCl 180 mg.